Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jesusismyhomeboy

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jesusismyhomeboy

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    california
  1. I would suggest to use gentle face washes such as cetaphil and neutrogena. As for the derm appt...waiting until March is ridiculous! I called the derm a week ago and they said they couldn't give me an appointment for 2 1/2 months, BUT I called everyday for about a week and someone else canceled their appt. and they squeezed me right in. So my advice is keep calling to get an earlier appt. None of us should have to wait months to get a doctor's help. Keep pushing and you can do it!
  2. sophenia, Hi my name is Cassandra and I'm new to this site. I just wanted to say that your pics are so motivating to find out the underlying cause of my acne. I feel like my derm is just quick to give me another antibiotic or topical, but because of reading your page you have inspired me to make an appt with my docotr to figure out if my acne is hormonal (my acne is on the lower half of my cheeks only). I have been dealing with this for so long and I can't wait to go outside without makeup or ha
  3. SO HERE'S THE STORY. IM A 22 YEAR OLD FEMALE. I HAVE BEEN DEALING WITH MILD/MODERATE ACNE SINCE I WAS ABOUT 12. I WAS PUT ON DIFFERIN AND USED IT FOR YEARS WITH GOOD RESULTS. IN COLLEGE MY FACE WENT CRAZY AND I DEAL WITH BREAKOUTS ON A DAILY BASIS. MY FACE IS TERRIBLE AND AS SOON AS I THINK IT WILL STOP, IT COMES BACK FULL FORCE. I'VE BEEN ON DIFFERIN, RETIN-A, CLINDAMYCIN, AND DOXYCYCLINE. IT HAS BEEN A NIGHTMARE. MY FACE IS ALWAYS DRY, RED, AND CHAPPED AND MY SELF ESTEEM IS HORRIBLE. I DEAL WI
  4. I am so glad that this method worked for you! Your skin looks great. I'm a 22 yr.old female and I have been struggling with moderate acne for about 4 years now. Currently I've been prescribed clindamycin and doxycycline. After 2 days my face is terrible. It's Rough, dry, peeling and red!!!!!!!! I'm thinking about just stopping all meds and using a gentle cleanser with oil of olay moisturizer. I'm losing hope I really am.
×